logo
Search icon Search Home Contact
All about Health News, Articles, Discussion
Home News Article Forum
    

#1 2008-01-26 16:17:41

JWEMT81
New member
Ranking
Reputation :  [+ 0/ -0 ]

Question about hair loss/thinning

I am a 26-year-old active female who has always had VERY thick and very full hair my entire life until just a few months ago, when I noticed that my hair was a lot thinner and seemed to be breaking off very easily.  Usually, if I run my hand through my hair, I will pull out one or two strands.  I have no idea what has brought this on.  My hair has always been so thick that it was almost annoying since I always needed to have it thinned by my stylist.  Now, it is the complete opposite.  I do work in health care, so I was thinking of several possibilities, including stress or possibly even hypothyroidism, but I actually feel just fine otherwise and I don't really have any other physical symptoms or complaints at all.  I will admit, though, that around the time that this all started, I started having problems with anxiety, especially since my job can be fairly stressful, which tends to exacerbate it a great deal.  I have always been a somewhat anxious person, but it seems to be much worse lately.  I feel anxious more often than not, and any little thing seems to trigger it.  This all started happening shortly after I turned 26 back in September.  I was fine before then.  Can anxiety problems cause these types of hair problems?  I don't take any medications other than a daily multivitamin and an occasional antihistamine for allergies when they flare up.  I have tried different types of shampoos, but nothing seems to be making a difference.  I am totally confused about this.  Any ideas or suggestions?

Offline

 

2008-01-26 16:17:41

AdBot
AdsPosting Bot


#2 2008-01-29 17:32:53

JWEMT81
New member
Ranking
Reputation :  [+ 0/ -0 ]

Re: Question about hair loss/thinning

I think I have solved my problem.  I have been taking Benadryl almost every night for the past several months.  I stopped taking it 4 nights ago, and ever since stopping it, my hair has started to feel so much better!  It's not 100% back to normal yet, but the thickness and fullness are already starting to come back and it is a lot stronger!  I guess I will not be taking Benadryl anymore! smiley-worthy

Last edited by JWEMT81 (2008-01-29 17:33:40)

Offline

 

#3 2008-03-05 15:44:18

Rosela
New member
Ranking
Reputation :  [+ 0/ -0 ]

Re: Question about hair loss/thinning

Hey, you are not alone. Donít worry. Here is some useful information about early hair loss. You might get help under the following link:

http://www.ndri.com/forum/t95-hair-loss.html

Hope, you could find a way.

Offline

 
Powered by WWWThreads Forum Home | News | Articles | Forum | Contact | About
Show recent posts
Show unanswered posts